Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Bladder infection, antibiotics taken, have severe chills, stabbing pain, vomiting, dizziness since. Cause?

Hi I m a female 23 years old I have had a bacterial infection in my lung for about 3 months . They doctors tried 3 different kinds of antibiotics and none of them work so last tues I had a broncoskapi that s spelled wrong sorry but anyway they went down my throat into my lung to take some samples . The day after I felt like I had a bladder infection so I tried to flush myself to get better by Friday it was way worse so I went to the er and they gave me some antibiotics , that night I starting feeling horrible with fever and Chillin stabbing pain in my right side in between my rib and hip bone . Also vomiting and very Sharp pain in my head ,and I feel dizzy and I been feeling this way for 3 days now any idea of what it could be and should I go back to the hospital . Thanks so much
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Welcome to HCM.
Sorry for the delayed reply.
If you have not sorted out, pls attend ER soon as it looks like urosepsis, that is spread of the bacteria to the blood.
You need evaluation followed by antibiotic injections.
Best regards
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor